# SDR AALA202203152723

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 37,696 hours, 14,910 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BEGAN FLIGHT WITH FULL CENTER AND WING TANKS WITH 4740 LBS IN ACT 1 AND 120 LBS IN ACT 2.AFTER CENTER TANK BURNED TO ZERO ACT 1 SHOWED 120 LBS AND ACT 2 340 LBS.INDICATION CHANGED AFTER BACK TO 0 LBS/140 LBS.(ON GROUND ACT 2-120 LBS ACT 2 0). **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
